fat__lady (fat__lady) wrote in thequestionclub,
fat__lady
fat__lady
thequestionclub

  • Location:
  • Mood:

anti-anxiety question

Years ago I took Kava Kava for anxiety issues and it worked quite well. I stopped taking it for some reason I can't really remember now. Anyway, about a year ago my doctor prescribed Wellbutrin for anxiety and it worked wonderfully, but I developed side effects that the doctor said I couldn't live with (chest pains, shortness of breath). So, I asked him if I could take Kava Kava again. He said no because he heard it messed with your liver.

I can't find any info dated later than 2002 about this. Does anyone out there know about any newer info relating to Kava and the liver?
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments